On scattered convex geometries

dc.contributor.authorAdaricheva, Kira
dc.contributor.authorPouzet, Maurice
dc.contributor.institutionSchool of Sciences and Humanities
dc.date.accessioned2016-02-09T10:09:36Z
dc.date.available2016-02-09T10:09:36Z
dc.date.issued2015
dc.description.abstractA convex geometry is a closure space satisfying the anti-exchange axiom. For several types of algebraic convex geometries we describe when the collection of closed sets is order scattered, in terms of obstructions to the semilattice of compact elements. In particular, a semilattice ( ), that does not appear among minimal obstructions to order-scattered algebraic modular lattices, plays a prominent role in convex geometries case. The connection to topological scatteredness is established in convex geometries of relatively convex sets
dc.identifier.citationAdaricheva, K., & Pouzet, M. (2017). On scattered convex geometries. Order, 34(3), 523-550.
dc.identifier.doi10.1007/s11083-016-9413-0
dc.identifier.urihttp://nur.nu.edu.kz/handle/123456789/1217
dc.language.isoen
dc.publisherSpringer
dc.rightsAttribution 3.0 United States
dc.sourceOrder, 34(3), pages 523-550.
dc.subjectmathematics
dc.subjectconvex geometries
dc.titleOn scattered convex geometries
dc.typeArticle

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
1505.03023.pdf
Size:
547.65 KB
Format:
Adobe Portable Document Format
Description:

Collections